| Model Number |
500001002501 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server, the pyxis and wellsoft interface in the emergency department was experiencing intermittent adt issues.The customer reported that patients documented in wellsoft were not consistently crossing over into pyxis, while another ehr system used outside the ed was functioning as expected.According to dop, some patients in wellsoft were still not appearing in pyxis, resulting in nurses having to use medication overrides in the ed to obtain medications.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.